Please use this identifier to cite or link to this item:
http://hdl.handle.net/10071/7336| Author(s): | Martins, L. F. Gabriel, V. J. |
| Date: | 2013 |
| Title: | Time-varying cointegration, identification, and cointegration spaces |
| Volume: | 17 |
| Number: | 2 |
| Pages: | 199-209 |
| ISSN: | 1558-3708 |
| Keywords: | Time-varying cointegration Cointegration spaces Identification |
| Abstract: | We derive the conditions under which time-varying cointegration leads to cointegration spaces that may be time-invariant or, in contrast, time-varying. The model of interest is a vector error correction model with arbitrary time-varying cointegration parameters. We clarify the role of identification and normalization restrictions and show that structural breaks in error-correction models may actually correspond to stable long-run economic relationships, as opposed to a single-equation setup, in which an identification restriction is imposed. Moreover, we show that, in a time-varying cointegrating relationship with a given number of variables and cointegration rank, there is a minimum number of orthogonal Fourier functions that most likely guarantees time-varying cointegrating spaces. |
| Peerreviewed: | Sim |
| Access type: | Embargoed Access |
| Appears in Collections: | BRU-RI - Artigos em revistas científicas internacionais com arbitragem científica DMQGE-RI - Artigos em revistas internacionais com arbitragem científica |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| publisher_version_90366012.pdf Restricted Access | 325,43 kB | Adobe PDF | View/Open Request a copy |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.












